# SDR DALA2018050403052

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BTW STA Y=1437-1418 AND BTW LONG 23-24L AT AFT ACCESSORY COMPT. CORROSION LEVEL 2. DUE TO THE EXCESSIVE CORROSION ON ANGLE BTW STA Y=1437-1418 AND BTW LONG 23-24L AT AFT ACCESSORY COMPT AREA WAS REPAIRED WITH ETI-88-18-044 REV 1 AND ER/A 568279-14 REV ORIGINAL.
